MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRETCHER, WHEELED
Model Number 6083
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced cot disengages from fastener unexpectedly/false engaging into fastener.There was 1 event with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.There was no remedial action taken.This device is not labeled for single use.

Brand Name
6083 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16205068
Report Number0001831750-2023-00027
Device Sequence Number17506339
Product Code FPO
UDI-Device Identifier07613327261585
UDI-Public07613327261585
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6083
Device Catalogue Number6083000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2023
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown